jim: refresh us. are you 2b? how long did u do tx? im 4 weeks post tx. wish i felt better but i guess the meds have to wash out still. when u feel bad it makes u wonder if the virus is back. some people seem to feel so good so soon after stopping tx. how are u feeling at this point.? still experiencing sides from the tx??
I WAS a 1a >1,000,000 IU/ML to start. I Had this for 25 years or better and my liver was stage 2-3, grade 2-3. My GI told me that after 48 weeks of Tx my liver should be "good as new". I don't know about that, because I did drink some and smoke refers a lot during Tx. But only after I found out that I was clear. I don't advocate that anyone do the same, but if it means that you can make it through another day of this self-inflicted poisoning. By all means, you have to do what you have to do to survive, right? I felt that if I didn't do something. I might not have made it through all of this. Some times it got really hard, I mean REALLY HARD! I felt like sopping TX and just take my chances with croaking so many times, but I kept on, keeping on. I hope that you all draw strength off of this and do the same. I will be praying and rooting for you all. May the Good Lord have Mercy on each and every one of us, Amen. I also hope that all of you remember my post as you struggle with this crappy TX. You know, that I know what you all are going through. I just thank God that I cleared on the first go round and Pray to him that you all do as well. Mostly because my COBRA is gone now and I would not be able to pay out-of-pocket for another year of Tx. There are a bunch of folks here to carry the torch but I will be here to help and support you all till the end.
Lackaluster: I did feel better about a week after my last shot and ten times better a week or so after the last pills. The pills take about four months or so to really wear off and you will feel weak every now and then. But let me tell you this. The energy I feel now, I have not felt the likes of in the last twenty years, or more. It really is wonderful to feel alive again. My best advice to you and the others is to take your meds on time. And to keep praying for God to shine his light on you, and wait patiently for him to do so. He will you'll see!
Jim55 an inspiration? Did you read his comment? He drank regularly (I remember a previous comment where he said he drank weekly) and smoked pot "alot". Yeah, that's the kind of person who inspires me. Give me a break. Dill
Sorry to break the news, but drinking and smoking pot couldn't make you less of an inspiration then you are now. There is room for improvement for eveyone and every thing. Try and be positive. Whats bugging you?
The sad truth is many people don't know what the're getting into. Many people are are given only a curt few minutes with a doctor and sent on their way with their meds. I've seen people who were about to pass out from anemia and didn't know the meds were causing it.Do you have hcv?
All the God Bless You, I will pray for you, You are in my prayers, I'm sorry that you have this dreaded, horrendous, nightmarish,insidious,deadly ...etc...disease. That's what gets me. I bet not one person here has sat down at home, work, place of worship or anywhere to specifically pray for anyone on this forum. 85% of the people posting here are so full of ****, the other 15% can't see through it. Must be too busy "praying" for each other. It actually gets pathetic. Do the treatment or not. Everyone is aware of the side effects before they start. Someone starts losing their hair and are "like what the heck is going on, my hair is falling out". Waaaaaaaaa. Dill
Well, since you are a betting person and threw down the challenge, I prayed for the people on this site just last night and God is my witness. Why not write out a check to this forum or the American Liver Foundation.
Incidentally, since you spend so much time studying these posts I've noted that you post your threads on Fridays and Saturdays when the majority of folks do their shots and they may be at their weakest physically and mentally. Strikes me as being a bit cowardly on your part.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.